# SDR 08FDEA04002

- Difficulty date: September 23, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A54612546
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PYLON NR 1 UPPER AND LOWER SPIGOT FITTING AROUND BEARING SEAT.  REPAIR PERFORMED BY INSTALLATION OF CORROSION RESISTENT FITTING IAW SB A300-54-6017, APPROVED BY EA 6-5451-123011.
